Previous |  Up |  Next


Title: New Rosenbrock methods of order 3 for PDAEs of index 2 (English)
Author: Rang, Joachim
Author: Angermann, Lutz
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 385-394
Category: math
MSC: 34A09
MSC: 65L80
Date available: 2009-02-11T17:05:34Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_46.pdf 321.1Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo